# SDR USAA001786

- Difficulty date: October 19, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND NR 3 SLAT SKIN CRACKED .25 INCH, LOWER SKIN AFT FASTENER ROW 4 INCHES L/B ACTUATOR.  INSTALLED DOUBLER PER SRM 57-43-01 FIG 206.  (M)
